2017
Том 69
№ 7

All Issues

Volume 29, № 5, 1977

Article (Ukrainian)

Solutions of multidimensional nonlinear volterra operator equations

Ashirov S., Atdayev S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 573–579

Article (Ukrainian)

Modular and p-adic integral representations of a direct product of groups

Gudivok P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 580–588

Article (Ukrainian)

Factorization and ?-factorization of functions in wiener rings, defined on the completion of a surface homeomorphic to a sphere or a torus

Kakichev V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 589–598

Article (Ukrainian)

A proof of the Jost - Lehmann - Dyson integral representation for a causal commutator, within the limits of localizable theories

Khimich I. V., Lazur V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 599–613

Article (Ukrainian)

The topological isolator of a subgroup of finite rank

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 614–624

Article (Ukrainian)

Topological dualities of locally compact Abelian groups

Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 625–631

Article (Ukrainian)

Representation of a group of type p? over a class of fields

Berman S. D., Podgorny A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 632–637

Article (Ukrainian)

Reduction of a canonical system of linear differential equations with periodic coefficients

Karganyan I. R., Valeyev K. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 637–642

Article (Ukrainian)

Finite-dimensional smoothness of Cauchy-type integrals

Gerus O. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 642–646

Article (Ukrainian)

Limit behavior of solutions of the Cauchy peoblem of heat-conduct ion equations perturbed by random peocesses of the “white noise” type

Divnich N. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 646–650

Article (Ukrainian)

Necessary conditions for the resolution of a matrix polynomial into linear factors

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 657–661

Article (Ukrainian)

Continuous dependence on a parameter for solutions to certain quasilinear systems

Mironova V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 662–666

Article (Ukrainian)

Combined methods of solution of systems of linear algebraic equations

Mishutin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 667–671

Article (Ukrainian)

Operators of Laplace - Levy type

Naroditsky V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 671–676

Article (Ukrainian)

Absolute p-summability of fourier series by the Voronoi - Nörlund method

Novikova N. S., Volkova N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 676–681

Article (Ukrainian)

M-bases in separable and reflexive Banach spaces

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 681–685

Article (Ukrainian)

Weak solvability of systems of nonlinear differential equations in banach spaces

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 685–689

Article (Ukrainian)

Behavior of solutions of differential equations with a transformed argument

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 690–694

Article (Ukrainian)

The noether theory for a generalized carleman boundary problem for two functions in a multiply connected domain

Slizky V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 694–697

Article (Ukrainian)

A generalization of a theorem of K. Yosida concerning an abstract potential in a Hilbert space

Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 698–702